Singular Optimal Control of a 1-D Parabolic-Hyperbolic Degenerate Equation

Abstract : In this paper, we consider the controllability of a strongly degenerate parabolic equation with a degenerate one-order transport term. Despite the strong degeneracy, we prove a result of well-posedness and null controllability with a Dirichlet boundary control that acts on the degenerate part of the boundary. Then, we study the uniform controllability in the vanishing viscosity limit and prove that the cost of the control explodes exponentially fast in small time and converges exponentially fast in large time in some adapted weighted norm. The main tools used are a spectral decomposition involving Bessel functions and their zeros, some usual results on admissibility of scalar controls for diagonal semigroups, and the moment method of Fattorini and Russell. Keywords: degenerate parabolic equations, cost of the control, uniform controllability, degenerate transport equation.
Type de document :
Article dans une revue
ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2016, Special Issue in honor of Jean-Michel Coron for his 60th birthday, 22 (4), pp.1184 - 1203. <10.1051/cocv/2016036 >
Liste complète des métadonnées


https://hal.archives-ouvertes.fr/hal-01240264
Contributeur : Pierre Lissy <>
Soumis le : mardi 8 décembre 2015 - 22:17:48
Dernière modification le : vendredi 13 janvier 2017 - 15:19:58
Document(s) archivé(s) le : samedi 29 avril 2017 - 09:36:19

Fichier

DegUni.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Mamadou Gueye, Pierre Lissy. Singular Optimal Control of a 1-D Parabolic-Hyperbolic Degenerate Equation. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2016, Special Issue in honor of Jean-Michel Coron for his 60th birthday, 22 (4), pp.1184 - 1203. <10.1051/cocv/2016036 >. <hal-01240264>

Partager

Métriques

Consultations de
la notice

142

Téléchargements du document

116